# SDR ASAA2016111518741

- Difficulty date: November 15, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,040 hours, 11,555 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Part number: 202000212
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST CHECK NR 1 FUEL TANK UNIT AND COMPENSATOR VALUES. GROUNDED, YES. ACCOMPLISHED TSR818109 ALL STEPS. FOUND NR 1 FUEL TANK F15=75.01, F1=67.42, F2=43.09, F3=42.93 ARE OUT OF LIMITS REF AMM 28-41-21-710-801. REMOVED AND REPLACED F15 AND F1, ACCESS PANEL 532AB, F2 ACCESS PANEL 532BB AND F3 ACCESS PANEL 532CB REF AMM 21-41-21. SYSTEM TEST PASSED WITHIN LIMITS NO FAULTS REF AMM 28-41-00. COMPARISON CHECK WITHIN LIMITS REF AMM 28-41-00-720-801.
